Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 8, NWS Miami, FL

March 29, 2010Broward County, Collier County, Palm Beach County, Florida

NWS Miami, FL issued this tornado warning at Mar 29, 2010, 5:38 AM EDT for Broward County, Collier County, Palm Beach County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 29, 2010, 5:38 AM EDT (09:38 UTC)
Expired
Mar 29, 2010, 6:06 AM EDT
In force
28 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Collier County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 78 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 29, 2:35 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2010-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2010-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1448 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
1.2
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WFUS52 KMFL 290938
TORMFL
FLC011-021-099-291030-
/O.NEW.KMFL.TO.W.0008.100329T0938Z-100329T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
538 AM EDT MON MAR 29 2010

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN RURAL BROWARD COUNTY IN SOUTHEAST FLORIDA...
  SOUTHWESTERN RURAL PALM BEACH COUNTY IN SOUTHEAST FLORIDA...
  EAST CENTRAL RURAL COLLIER COUNTY IN SOUTHWEST FLORIDA...

* UNTIL 630 AM EDT

* AT 536 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MICCOSUKEE
  INDIAN RESERVATION...MOVING NORTHEAST AT 25 MPH.

  THIS STORM IS ALSO CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

* THE TORNADO WILL BE NEAR...
  COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  MICCOSUKEE SERVICE PLAZA...
  INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF A TORNADO...SEEK SHELTER IN A STURDY
BUILDING ON THE LOWEST FLOOR...AWAY FROM OUTSIDE WALLS AND WINDOWS.
GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORM'S PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

&&

LAT...LON 2640 8082 2633 8057 2621 8049 2603 8082
      2610 8094
TIME...MOT...LOC 0938Z 223DEG 21KT 2612 8086

$$

GREGORIA
2 follow-up statements
347 
WWUS52 KMFL 290953
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
553 AM EDT MON MAR 29 2010

FLC021-291001-
/O.CAN.KMFL.TO.W.0008.000000T0000Z-100329T1030Z/
COLLIER FL-
553 AM EDT MON MAR 29 2010

...THE TORNADO WARNING FOR EAST CENTRAL COLLIER COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2617 8076 2619 8083 2640 8082 2633 8057
      2621 8049
TIME...MOT...LOC 0951Z 224DEG 31KT 2621 8077

$$

FLC011-099-291030-
/O.CON.KMFL.TO.W.0008.000000T0000Z-100329T1030Z/
PALM BEACH FL-BROWARD FL-
553 AM EDT MON MAR 29 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 AM EDT FOR 
NORTHWESTERN RURAL BROWARD AND SOUTHWESTERN RURAL PALM BEACH 
COUNTIES...

AT 550 AM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM LIKELY PRODUCING A TORNADO. DAMAGING WINDS IN 
EXCESS OF 60 MPH ARE ALSO POSSIBLE. THIS STORM WAS LOCATED 6 MILES 
NORTHWEST OF THE WEST BROWARD RECREATIONAL AREA ON ALLIGATOR 
ALLEY...MOVING NORTHEAST AT 35 MPH.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2617 8076 2619 8083 2640 8082 2633 8057
      2621 8049
TIME...MOT...LOC 0951Z 224DEG 31KT 2621 8077

$$

GREGORIA
382 
WWUS52 KMFL 291006
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
606 AM EDT MON MAR 29 2010

FLC011-099-291015-
/O.CAN.KMFL.TO.W.0008.000000T0000Z-100329T1030Z/
PALM BEACH FL-BROWARD FL-
606 AM EDT MON MAR 29 2010

...THE TORNADO WARNING FOR RURAL NORTHWESTERN BROWARD AND RURAL 
SOUTHWESTERN PALM BEACH COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE TORNADO HAS 
DISSIPATED. THUS...THE TORNADO WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2617 8076 2619 8083 2640 8082 2633 8057
      2621 8049
TIME...MOT...LOC 1005Z 224DEG 31KT 2630 8068

$$

GREGORIA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Mar 29, 4:18 AM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Mar 29, 4:18 AM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
418 AM EDT MON MAR 29 2010

.DISCUSSION...RATHER BUSY NIGHT WITH SCATTERED SUPER CELLS MOVING
ACROSS SOUTH FLORIDA AND THE ADJACENT WATERS. STRONG SHORT WAVE
TROUGH DIGGING INTO THE SOUTHEAST STATES THIS MORNING WITH SEVERAL
SMALLER IMPULSES MOVING THROUGH THE BASE OF THE TROUGH. THIS
COMBINED WITH LOW LEVEL SOUTHEAST FLOW OF 15 TO 20 KNOTS PROVIDING
PLENTY OF FUEL. AS THE TROUGH CONTINUES DIGGING, IT WILL BEGIN TO
PUSH A STRONG COLD FRONT TOWARDS THE REGION AND THIS FRONT WILL
MOVE INTO THE WEST COAST NEAR NAPLES AROUND 12-13Z AND OFF THE
SOUTHEAST COAST AROUND 16-17Z. SO THE CONVECTION AFFECTING THE
AREA CURRENTLY WILL END BY EARLY THIS AFTERNOON. AS THE TROUGH
LIFTS TO THE NORTHEAST TONIGHT, MID/UPPER FLOW WILL BECOME
NORTHWEST AND SURFACE HIGH PRESSURE WILL BUILD INTO THE
CENTRAL/SOUTHERN PLAINS STATES EXTENDING INTO THE GOFMEX. THE
RIDGE WILL ONLY SHIFT SLOWLY EAST THROUGH WEDNESDAY WHEN IT WILL
BE CENTERED OVER THE FL PENINSULA. THIS WILL KEEP SOUTH FLORIDA
UNDER A COOL AND DRY PATTERN FOR THE NEXT FEW DAYS WITH
TEMPERATURES WELL BELOW NORMAL FOR LATE MARCH.

IN THE EXTENDED PERIOD WEDNESDAY THROUGH SUNDAY, A STRONG SHORT
WAVE WILL DIG INTO THE DESERT SOUTHWEST WHICH WILL IN TURN AMPLIFY
A MID LEVEL RIDGE OVER THE FL PENINSULA SHIFTING THE SURFACE RIDGE
FARTHER EAST INTO THE ATLANTIC. THIS WILL BRING RAPIDLY MODIFYING
TEMPERATURES TOWARDS THE END OF THE WEEK BUT REMAINING DRY WITH
FORECAST PWAT'S REMAINING BELOW ONE INCH.

&&

.MARINE...ROUGH MARINE CONDITIONS EXPECTED ESPECIALLY IN THE
ATLANTIC DUE TO THE FRONTAL PASSAGE ALONG WITH MODERATE NORTH TO
NORTHEAST SWELLS THROUGH MID WEEK. SUBSIDING SEAS EXPECTED BY THE
END OF THE WEEK.

&&

.FIRE WEATHER...MUCH COOLER AND DRIER CONDITIONS WILL FILTER
BEHIND THE FRONT DOWN THE PENINSULA THROUGH MID WEEK. RELATIVE
HUMIDITIES WILL LIKELY FALL TO AT OR SLIGHTLY BELOW 35 PERCENT
TUESDAY, WEDNESDAY AND POSSIBLY THURSDAY AFTERNOONS. HOWEVER, THE
DURATION WILL ONLY BE FOR TWO TO THREE HOURS SO REMAIN ABOVE
WARNING CRITERIA. WITH SUCH A CLOSE CALL EACH DAY, THESE
SITUATIONS WILL NEED TO BE CLOSELY MONITORED SO STAY TUNED TO THE
LATER UPDATES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  51  75  50 / 70 10 -  -
FORT LAUDERDALE  78  54  76  56 / 80 10 -  -
MIAMI            78  56  75  56 / 80 10 -  -
NAPLES           72  53  75  51 / 70 -  -  -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL BROWARD-
     COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
     SOUTH MIAMI DADE-HENDRY-INLAND BROWARD-INLAND COLLIER-
     INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
     BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

AM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR BISCAYNE BAY-
     COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT
     20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR BISCAYNE
     BAY-COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
     BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
     REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
     THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

GM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM.

&&

LONG TERM...30/KOB
SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, Mar 29, 5:12 AM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
512 AM EDT MON MAR 29 2010

FLZ063-066>075-168-172>174-301000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
512 AM EDT MON MAR 29 2010

...TORNADO WATCH UNTIL 11 AM EDT ALL AREAS EXCEPT GLADES COUNTY...
...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES...
...DETERIORATING MARINE CONDITIONS ATLANTIC WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS, SOME SEVERE, ARE EXPECTED
ACROSS SOUTH FLORIDA WITH THE GREATEST CHANCES THIS MORNING.

TORNADOES: ISOLATED TORNADOES ARE POSSIBLE WITH ANY THUNDERSTORMS
ACROSS MUCH OF THE REGION THIS MORNING.

WIND: STRONG WIND GUSTS UP TO 70 MPH ARE POSSIBLE WITH THE
STRONGEST THUNDERSTORMS THIS MORNING. THESE WINDS COULD BE STRONG
ENOUGH TO KNOCK DOWN TREES AND POWER LINES.

HAIL: THE STRONGEST STORMS MAY PRODUCE HAIL UP TO ONE INCH IN
DIAMETER THIS MORNING.

WATERSPOUTS: WATERSPOUTS WILL BE POSSIBLE ACROSS ALL OF THE LOCAL
WATERS WITH ANY THUNDERSTORM THIS MORNING.

FLOODING: THERE IS A SLIGHT RISK FOR MAINLY URBAN AND ROADWAY
FLOODING THIS MORNING AS THUNDERSTORMS MOVE THROUGH THE AREA. THIS
THREAT MAY BE HIGHEST ACROSS SOUTHWESTERN COLLIER COUNTY WHERE 3
TO 5 INCHES OF RAIN HAS FALLEN IN SOME AREAS OVERNIGHT.

WAVES: A MODERATE NORTHEASTERLY SWELL WILL ALLOW SEAS TO BUILD 7
TO 9 FEET ACROSS NORTHERN PARTS OF THE ATLANTIC COASTAL WATERS
THIS MORNING, WITH SEAS SUBSIDING TO 5 TO 7 FEET THIS AFTERNOON.
SEAS IN THE GULF WATERS WELL OFFSHORE COLLIER COUNTY WILL BUILD TO
7 TO 9 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MARINE CONDITIONS WILL REMAIN HAZARDOUS ACROSS ALL WATERS THROUGH
MID WEEK, AND ESPECIALLY SO IN THE ATLANTIC WHERE COMBINED SEAS
WILL BE ENHANCED BY A NORTHERLY SWELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

STRASSBERG

In the hours before

Special weather statement, Mar 29, 1:58 AM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
158 AM EDT MON MAR 29 2010

FLZ067-290630-
INLAND PALM BEACH COUNTY FL-
158 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTH CENTRAL
PALM BEACH COUNTY...

AT 153 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 10 MILES EAST OF CANAL POINT...MOVING NORTHEAST
AT 20 MPH.

THIS STORM WILL AFFECT...

  CALOOSA...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. WIND GUSTS
OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2678 8050 2690 8060 2696 8050 2696 8044
      2696 8043 2696 8024 2687 8021
TIME...MOT...LOC 0557Z 240DEG 17KT 2687 8046

GREGORIA
Special weather statement, Mar 29, 2:01 AM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
201 AM EDT MON MAR 29 2010

FLZ069-070-290700-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
201 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLLIER COUNTY...

AT 200 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED SEVERAL STRONG THUNDERSTORMS EITHER CURRENTLY AFFECTING OR
ABOUT TO AFFECT THE WESTERN PORTION OF COLLIER COUNTY. THE STRONGEST
STORM WAS LOCATED OVER THE GULF OF MEXICO ABOUT 6 MILES WEST OF CAPE
ROMANO. ALL ACTIVITY WAS MOVING NORTHEASTWARD AROUND 30 MPH.

THESE STORMS WILL AFFECT...

CAPE ROMANO...
KEY MARCO...
MARCO ISLAND AIRPORT...
ROYAL PALM HAMMOCK...
PORT OF THE ISLANDS...
SOUTH BLOCKS GOLDEN GATE...

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING STRIKES...GUSTY WINDS FROM 45 T0 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2639 8148 2586 8122 2585 8139 2582 8143
      2585 8140 2589 8148 2584 8151 2587 8152
      2591 8161 2589 8163 2592 8164 2590 8169
      2588 8166 2584 8168 2589 8173 2595 8175
      2598 8174 2610 8182
TIME...MOT...LOC 0559Z 244DEG 24KT 2588 8174

70/DD
Special weather statement, Mar 29, 2:32 AM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
232 AM EDT MON MAR 29 2010

FLZ067-068-290700-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
232 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN PALM
BEACH COUNTY...

AT 230 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF NORTH PALM BEACH GENERAL
AIRPORT...MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL AFFECT...

  RURAL NORTHERN PALM BEACH COUNTY

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. WIND GUSTS
OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

ALSO...THIS STORM IS SHOWING ROTATION AND IS DEVELOPING IN AN
ENVIRONMENT FAVORABLE FOR TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2687 8033 2693 8043 2697 8039 2696 8018
TIME...MOT...LOC 0631Z 232DEG 14KT 2692 8034

GREGORIA
Special weather statement, Mar 29, 3:02 AM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
302 AM EDT MON MAR 29 2010

FLZ069-070-290800-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
302 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLLIER COUNTY...

AT 301 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SEVERAL STRONG THUNDERSTORMS MOVING ONSHORE FROM THE GULF OF
MEXICO AND ACROSS WESTERN COLLIER COUNTY. THE STRONGEST ACTIVITY WAS
LOCATED NEAR CAPE ROMANO. ALL STORMS WILL MOVE NORTHEASTWARD AT 25
MPH.

THESE STORMS WILL AFFECT...

CAPE ROMANO...
KEY MARCO...
ROOKERY BAY AQUATIC PRESERVE...
CAPE ROMANO AQUATIC PRESERVE...
MARCO ISLAND AIRPORT...
ROYAL PALM HAMMOCK...

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING STRIKES...GUSTY WINDS FROM 45 T0 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2635 8157 2603 8119 2586 8143 2587 8147
      2589 8148 2584 8151 2587 8152 2591 8161
      2589 8163 2592 8165 2590 8169 2588 8166
      2584 8168 2589 8172 2591 8171 2592 8174
      2598 8174 2607 8180
TIME...MOT...LOC 0700Z 224DEG 20KT 2587 8166

70/DD
Special weather statement, Mar 29, 4:00 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EDT MON MAR 29 2010

FLZ066-069-070-290900-
HENDRY FL-COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
400 AM EDT MON MAR 29 2010

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLLIER AND SOUTHERN HENDRY COUNTIES...

AT 400 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
DETECT SEVERAL STRONG THUNDERSTORMS MOVING ONSHORE FROM THE GULF AND
AFFECTING THE WESTERN PORTION OF COLLIER AND SOUTHERN PORTION OF
HENDRY COUNTIES. THE STRONGEST STORM WAS LOCATED ABOUT 8 MILES EAST
OF CAPE ROMANO. ALL ACTIVITY WAS MOVING NORTHEASTWARD AT 30 MPH.

THESE STORMS WILL AFFECT...

CAPE ROMANO AQUATIC PRESERVE...
ROYAL PALM HAMMOCK...
PORT OF THE ISLANDS...
CARNESTOWN...
PICAYUNE STRAND STATE FOREST...
FAKAHATCHEE STRAND STATE PRESERVE...

AND SURROUNDING COMMUNITIES.

FREQUENT LIGHTNING STRIKES...GUSTY WINDS FROM 45 T0 55 MPH...UP TO
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2592 8168 2639 8136 2614 8097 2584 8138
      2584 8140 2587 8147 2589 8148 2584 8151
      2587 8152 2591 8162 2589 8163 2592 8164
      2590 8169 2588 8166 2585 8167 2586 8170
TIME...MOT...LOC 0757Z 222DEG 25KT 2587 8154

70/DD
Special weather statement, Mar 29, 5:28 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
528 AM EDT MON MAR 29 2010

FLZ066-067-070-071-291000-
HENDRY FL-INLAND PALM BEACH COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND BROWARD COUNTY FL-
528 AM EDT MON MAR 29 2010

...STRONG THUNDERSTORM MOVING ACROSS ALLIGATOR ALLEY...

AT 524 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MILE MARKER 60 ON ALLIGATOR
ALLEY...MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL AFFECT...

COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
MICCOSUKEE SERVICE PLAZA...
ROTENBERGER WILDLIFE MANAGEMENT AREA...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...
NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF
UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM EDT MONDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2645 8081 2623 8058 2601 8094 2613 8110
TIME...MOT...LOC 0928Z 235DEG 31KT 2614 8094

TINGLER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:08 PM EDTSpecial Marine WarningMFL52 min
Mar 28, 8:22 PM EDTSpecial Marine WarningMFL83 min
Mar 28, 8:44 PM EDTSpecial Weather StatementMFLGlades46 min
Mar 28, 8:52 PM EDTAreal Flood AdvisoryMFLGlades113 min
Mar 28, 8:58 PM EDTSpecial Marine WarningMFL62 min
Mar 28, 9:02 PM EDTSevere Thunderstorm WarningMFLGlades43 min
Mar 28, 9:22 PM EDTTornado WarningMFLGlades23 min
Mar 28, 9:42 PM EDTSpecial Marine WarningMFL93 min
Mar 28, 9:44 PM EDTSpecial Weather StatementMFLGlades61 min
Mar 28, 10:01 PM EDTSpecial Marine WarningMFL59 min
Mar 28, 10:04 PM EDTSpecial Weather StatementMFLCollier56 min
Mar 28, 10:08 PM EDTSevere Thunderstorm WarningMFLGlades67 min
Mar 28, 10:19 PM EDTSevere Thunderstorm WarningMFLCollier, Hendry56 min
Mar 28, 10:27 PM EDTSpecial Marine WarningMFL93 min
Mar 28, 10:36 PM EDTAreal Flood AdvisoryMFLGlades2 hr
Mar 28, 11:01 PM EDTSpecial Marine WarningMFL59 min
Mar 28, 11:18 PM EDTSpecial Weather StatementMFLHendry57 min
Mar 29, 12:04 AM EDTSpecial Weather StatementMFLHendry26 min
Mar 29, 12:05 AM EDTSpecial Marine WarningMFL55 min
Mar 29, 12:09 AM EDTSpecial Marine WarningMFL66 min
Mar 29, 12:17 AM EDTSevere Thunderstorm WarningMFLGlades, Hendry, Palm Beach43 min
Mar 29, 12:34 AM EDTSpecial Weather StatementMFLCollier56 min
Mar 29, 1:01 AM EDTSpecial Marine WarningMFL59 min
Mar 29, 1:15 AM EDTSpecial Weather StatementMFLHendry30 min
Mar 29, 1:58 AM EDTSpecial Weather StatementMFLMartin32 min
Mar 29, 2:01 AM EDTSpecial Weather StatementMFLCollier59 min
Mar 29, 2:06 AM EDTSpecial Marine WarningMFL54 min
Mar 29, 2:32 AM EDTSpecial Weather StatementMFLMartin28 min
Mar 29, 3:02 AM EDTSpecial Weather StatementMFLCollier58 min
Mar 29, 3:06 AM EDTSpecial Marine WarningMFL54 min
Mar 29, 3:19 AM EDTSpecial Marine WarningMFL41 min
Mar 29, 3:38 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Mar 29, 4:05 AM EDTSpecial Marine WarningMFL55 min
Mar 29, 4:49 AM EDTSevere Thunderstorm WarningMFLCollier41 min
Mar 29, 4:53 AM EDTTornado WarningMFLCollier21 min
Mar 29, 5:22 AM EDTCoastal Flood StatementMFLBroward, Miami-Dade, Palm Beach15 hr
Mar 29, 5:28 AM EDTSpecial Weather StatementMFLBroward32 min
Mar 29, 5:37 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade38 min
Mar 29, 6:09 AM EDTSevere Thunderstorm WarningMFLBroward, Collier, Miami-Dade, Palm Beach51 min
Mar 29, 6:53 AM EDTSpecial Weather StatementMFLBroward37 min
Mar 29, 7:00 AM EDTSpecial Weather StatementMFLPalm Beach30 min
Mar 29, 7:04 AM EDTSevere Thunderstorm WarningMFLBroward26 min
Mar 29, 7:22 AM EDTSpecial Marine WarningMFL83 min
Mar 29, 7:24 AM EDTSpecial Weather StatementMFLBroward51 min
Mar 29, 7:31 AM EDTSpecial Marine WarningMFL89 min
Mar 29, 7:36 AM EDTSpecial Weather StatementMFLMiami-Dade24 min
Mar 29, 7:52 AM EDTSevere Thunderstorm WarningMFLBroward23 min
Mar 29, 7:54 AM EDTTornado WarningMFLBroward51 min
Mar 29, 8:04 AM EDTSpecial Weather StatementMFLBroward26 min
Mar 29, 8:05 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach115 min
Mar 29, 8:15 AM EDTSpecial Weather StatementMFLMiami-Dade60 min
Mar 29, 8:19 AM EDTTornado WarningMFLBroward26 min
Mar 29, 8:31 AM EDTSpecial Weather StatementMFLBroward14 min
Mar 29, 8:45 AM EDTSpecial Marine WarningMFL90 min
Mar 29, 8:53 AM EDTSpecial Marine WarningMFL82 min
Mar 29, 8:53 AM EDTTornado WarningMFLMiami-Dade22 min
Mar 29, 8:57 AM EDTSpecial Weather StatementMFLBroward18 min
Mar 29, 9:00 AM EDTTornado WarningMFLBroward15 min
Mar 29, 9:16 AM EDTTornado WarningMFLMiami-Dade29 min
Mar 29, 9:20 AM EDTSpecial Weather StatementMFLBroward10 min
Mar 29, 9:50 AM EDTSpecial Marine WarningMFL55 min
Mar 29, 10:21 AM EDTSpecial Marine WarningMFL39 min
Mar 29, 12:20 PM EDTSpecial Marine WarningMFL55 min
Mar 29, 12:26 PM EDTSpecial Weather StatementMFLMonroe49 min
Mar 29, 1:06 PM EDTSpecial Marine WarningMFL54 min
Mar 29, 1:13 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
Mar 29, 1:18 PM EDTTornado WarningMFLMiami-Dade27 min
Mar 29, 1:59 PM EDTSpecial Marine WarningMFL91 min
Mar 29, 2:43 PM EDTFire Weather WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach14 hr
Mar 29, 3:40 PM EDTSpecial Marine WarningMFL65 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.